# SDR HALA2017101800249

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 25,474 hours, 3,878 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Inoperative
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO THE ANTI-ICE CAPTAIN`S AOA HEAT ECAM MESSAGE.   REPLACED THE AOA VANE.
